MAUDE Adverse Event Report: MEDLINE INDUSTRIED LP MEDLINE; GLOVE,EXAM,3G VINYL,PF,100CT,OSFM

MEDLINE INDUSTRIED LP MEDLINE; GLOVE,EXAM,3G VINYL,PF,100CT,OSFM
Catalog Number WRX350716
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/05/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported by the customer that the gloves are ripping while donning.They are a little tight on the fingers and when they pull the cuff down on their wrist, the cuff rips and the rip goes through the entire glove.There are no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.
 
Event or Problem Description
It was reported by the customer that the gloves are ripping while donning.They are a little tight on the fingers and when they pull the cuff down on their wrist, the cuff rips and the rip goes through the entire glove.

Brand Name
MEDLINE
Common Device Name
GLOVE,EXAM,3G VINYL,PF,100CT,OSFM
Manufacturer (Section D)
MEDLINE INDUSTRIED LP
three lakes dr
northfield IL 60093 2753
Manufacturer Contact
leann gifford
three lakes dr
northfield, IL 60093-2753
MDR Report Key25681817
Report Number1417592-2026-03776
Device Sequence Number4797350
Product Code LYZ
UDI-Device Identifier00311917006789
UDI-Public00311917006789
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K063213
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberWRX350716
Device Lot NumberMG509880436
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/01/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/01/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown